MAUDE Adverse Event Report: SINOCARE INC ADDRESS LINE 1 NO.265 GUYUAN TRUENESS; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

SINOCARE INC ADDRESS LINE 1 NO.265 GUYUAN TRUENESS; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TNS 200CT 30/CS
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Codes Headache (1880); Shaking/Tremors (2515)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported a complaint regarding an error message (e-7).The customer reported feeling shaky and experiencing a headache, but medical attention was not needed at the time of the call.The product is stored according to specifications in the living room.The test strip lot's manufacturer's expiration date is 07/19/2026, and the open vial date was not provided.The customer also advised that he purchased 4 containers of test strips and mixed the contents of the containers together.However, the customer stated that the error occurred before he mixed the test strips.The customer declined to run a blood test during the call.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4)-1.B2: adverse event report is being submitted due to symptoms related to diabetes: headache and shakiness.Meter and test strips were not returned for evaluation.Importer's (thi) retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Retention testing was also performed by the manufacturer (sinocare inc.) using test strips from the same lot.Sinocare retention strip lot tested within specifications.Most likely underlying root cause: (b)(6): insufficient blood sample applied to strip (user)notes: 1.Manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and the replacement products resolved the initial concern - unable to establish contact with customer at this time.2.Sinocare (a foreign manufacturer, fei #(b)(4)) and trividia health, inc.(a u.S.Company/importer, fei #(b)(4)) have entered into a customer service agreement.Trividia health, inc.Handles customer complaints for the trueness¿ blood glucose monitoring system and trueness¿ air blood glucose monitoring system (k231476 - class 2) and records customer information, establishing a unique complaint number.

Brand Name
TRUENESS
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
SINOCARE INC ADDRESS LINE 1 NO.265 GUYUAN
no.265 guyuan road
hi-tech zone
changsha, hunan CN 41 0205
CH  CN 410205
Manufacturer (Section G)
SINOCARE INC
no.265 guyuan road
hi-tech zone
changsha, hunan CN 41 0205
CH   CN 410205
Manufacturer Contact
jeremy chow
no.265 guyuan road
hi-tech zone
changsha, hunan CN 41-0205
CH   CN 410205
MDR Report Key23335045
Report Number3016863723-2025-00003
Device Sequence Number9948980
Product Code NBW
UDI-Device Identifier00021292015084
UDI-Public(01)00021292015084(17)260719(10)4R7065
Combination Product (Y/N)N
PMA/510(K) Number
K231476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/19/2025
Device Model NumberSTRIP, TNS 200CT 30/CS
Device Lot Number4R7065
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown